MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE IMPLANTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT KNEE IMPLANTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-022-51-3009
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Medical products: 02-022-45-3030.6527151- truliant tib fit tray cem sz 3f / 3t, 02-020-13-0330, 6559961 - truliant cr cem fem cr cem right sz 3, 200-07-35, 6606291 - advanced patella 35mm 3 peg implant.
 
Event or Problem Description
As reported, this 70 year old, female patient had an initial right side tka on (b)(6) 2021.The patient was revised on (b)(6) 2022.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; no reason for revision was given.H7: z-0023-2022.
 
Additional Manufacturer Narrative
G3/g4: date was accidentally left off on follow-up #1.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: b1, d1, d4 (remove all-suspect device unknown), g3(remove 501k-unknown, h4 (remove date-unknown, h6: clinical code, component codes.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT KNEE IMPLANTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15165557
Report Number1038671-2022-00875
Device Sequence Number4717374
Product Code JWH
UDI-Device Identifier10885862307637
UDI-Public10885862307637
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-022-51-3009
Device Catalogue Number02-022-51-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer07/14/2022
09/06/2022
10/01/2025
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date09/23/2022
10/06/2022
10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale